# SDR DALA2021072204148

- Difficulty date: July 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 64,953 hours, 24,139 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1882248) DURING INSPECTION FOUND LMLG FWD TRUNNION UPPER O/B FITTING I/B AND O/B BORE FACE CORROSION. REPAIRED FITTING PER B-737 SRM 57-20-90.
